# SDR P5CA2017011200013

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 9,632 hours, 2,609 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Rectifier
- Part number: 28VS200T4B2
- Part serial: 12076850
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APU TRU FUNCTION FAILED.    REPLACED APU START TRANSFORMER RECTIFIER UNIT IAW AMM 24-32-04-004-012, 24-32-04-404-003 REV.120. &  PERFORMED TEST OF THE APU START TRU INSTALLATION, RESULT WAS SATISFACTORY  IAW AMM 24-32-04-404-003 REV.120 .
